# SDR AALA991908

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1010-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN BELOW STR 30 BS 1010 - BS 1030.  REMOVED CORROSION INSTALLED DOUBLER ON SKIN PER SRM 53-30-3 FIG 3A.  TST:  59,544 HOURS.  CYCLES:  36,249.  (X)
